Jambura Journal of Mathematics

 Journal title
 Publication Language
 Online ISSN
 Print ISSN
 OAI Address
: Jambura Journal of Mathematics
: Biannual (January and July)
: English (preferable), Indonesia
: https://doi.org/10.34312/jjom
: 2656-1344
: 2654-5616  
: Nurhayati Abbas
: Department of Mathematics, Universitas Negeri Gorontalo
: Indonesia
: http://ejurnal.ung.ac.id/index.php/jjom/oai

Jambura Journal of Mathematics (JJoM) is a peer-reviewed journal published by Department of Mathematics, State University of Gorontalo. This journal is available in print and online and highly respects the publication ethic and avoids any type of plagiarism. JJoM is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in research. JJoM disseminates new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and their applications. The scope of the articles published in this journal deal with a broad range of mathematics topics, including:

  • Statistics and Probability
  • Numerical Analysis
  • Modeling and Simulation
  • Logic
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Applied Mathematics
  • Analysis
  • Algebra and Number Theory
  • Mathematics of Education
Jambura Journal of Mathematics has been indexed by:




Posted: 2019-07-05
More Announcements...

Vol 1, No 2 (2019): Articles in Press

Table of Contents


WD Rifqah Amalliah Ndangi, Resmawan Resmawan, Ismail Djakaria
Andrea Tri Rian Dani, Sri Wahyuningsih, Nanda Arista Rizki
Muhammad Yahya Matdoan, Imanuel Y Rupilu, Yopi A Lesnussa, A Z Wattimena
Latipah Latipah, Sri Wahyuningsih, Syaripuddin Syaripuddin
Oni Soesanto, Pardi Affandi, Nurul Dasima Astuti